Corrigendum to "A remark on ergodicity of quantum Markovian semigroups" [Commun. Korean Math. Soc. 24 (2009), no. 1, 99--109]
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 395-395
https://doi.org/10.4134/CKMS.2009.24.3.395
Printed September 1, 2009
Chul Ki Ko
Yonsei University
Keywords :
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd